MAUDE Adverse Event Report: Philips Image Guided Therapy Corporation AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating; Catheter, PTCA, Cutting/Scoring

Philips Image Guided Therapy Corporation AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating; Catheter, PTCA, Cutting/Scoring
Model Number 2200-3015-B
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating
Common Device Name
Catheter, PTCA, Cutting/Scoring
Manufacturer (Section D)
Philips Image Guided Therapy Corporation
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
Philips Image Guided Therapy Corporation
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
+1(510)933-4541
MDR Report Key50596812
Report Number3005462046-2026-00059
Device Sequence Number18680952
Product Code NWX
UDI-Device Identifier00813132026899
UDI-Public(01)00813132026899(11)251120(17)281120(10)0303639808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3015-B
Device Catalogue Number2200-3015-B
Device Lot Number0303639808
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight217 LB
Patient RaceAsian